gw-prime submodules


Bilgin Z. , Oral K. H. , TEKİR Ü.

BOLETIN DE MATEMATICAS, vol.24, no.1, pp.19-27, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2017
  • Title of Journal : BOLETIN DE MATEMATICAS
  • Page Numbers: pp.19-27
  • Keywords: gw-modules, gw-submodules, weakly prime submodules, valuation modules, valuation rings

Abstract

In this work, gw-prime submodules of a module over a commutative ring with identity are defined. This class of submodules is a generalization of weakly prime submodules. After examining general properties of gw-prime submodules, their relation with valuation modules are investigated.